# SDR CA971121004

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sleeve
- Part number: 332A32228822
- Condition: Cracked
- Location: M/R Gr Box
- Component: 332A32100701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRENCH AD T97-303-066, REQUIRED INSPECTION OF THE SLEEVE, SPLINED SHAFT.  INSPECTION INCLUDED A DYE PENETRANT OF SHAFT WHICH DETECTED TWO SMALL WEAR MARKS ON THE FRONT OF THE SHAFT ABOUT 120 DEGREES APART.  FURTHER INVESTIGATION FOUND THAT THESE WEAR MARKS REVEALED A NUMBER OF SMALL CRACKS ORIGINATING AT WEAR MARKS AND CONTINUING AFT TOWARD THE SPLINES.  PARTS SENT FOR ANALYSIS.
